On the estimation of the regression coefficient under the random observation
Matematički vesnik, Tome 20 (1968) no. 3, p. 343
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
60G07
@article{MV_1968_20_3_a15,
author = {Z. A. Ivkovi\'c},
title = {On the estimation of the regression coefficient under the random observation},
journal = {Matemati\v{c}ki vesnik},
pages = {343 },
year = {1968},
volume = {20},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_3_a15/}
}
Z. A. Ivković. On the estimation of the regression coefficient under the random observation. Matematički vesnik, Tome 20 (1968) no. 3, p. 343 . http://geodesic.mathdoc.fr/item/MV_1968_20_3_a15/